Advances in Theoretical and Mathematical Physics

A new infinite class of Sasaki-Einstein manifolds

Jerome P. Gauntlett, Dario Martelli, James Sparks, and Daniel Waldram

Full-text: Open access

Article information

Source
Adv. Theor. Math. Phys., Volume 8, Number 6 (2004), 987-1000.

Dates
First available in Project Euclid: 29 March 2006

Permanent link to this document
https://projecteuclid.org/euclid.atmp/1143663673

Mathematical Reviews number (MathSciNet)
MR2194373

Zentralblatt MATH identifier
1095.53034

Subjects
Primary: 53C25: Special Riemannian manifolds (Einstein, Sasakian, etc.)
Secondary: 81T60: Supersymmetric field theories

Citation

Gauntlett, Jerome P.; Martelli, Dario; Sparks, James; Waldram, Daniel. A new infinite class of Sasaki-Einstein manifolds. Adv. Theor. Math. Phys. 8 (2004), no. 6, 987--1000. https://projecteuclid.org/euclid.atmp/1143663673


Export citation